# SDR CA040705003

- Difficulty date: June 15, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,238 hours
- Engine: Garrtt TFE7312
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 4532103045002
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BELLCRANK CRACKED AT PIVOT POINT NEW BELLCRANK PT NR 4532103045-004 INSTALLED GEAR SWINGS COMPLETED.
